Dictionary » A » Amoxicillin

Amoxicillin

Amoxicillin

(Science: chemical) (2s-(2 alpha,5 alpha,6 beta(s*)))-6-((amino(4-hydroxyphenyl)acetyl)amino)-3,3-dimethyl-7-oxo-4-thia-1-azabicyclo(3.2.0)heptane-2-carboxylic acid. A broad-spectrum semisynthetic antibiotic similar to ampicillin except that its resistance to gastric acid permits higher serum levels with oral administration.

Pharmacological action: penicillins.

chemical name: 4-Thia-1-azabicyclo(3.2.0)heptane-2-carboxylic acid, 6-((amino(4-hydroxyphenyl)acetyl)amino)-3,3-dimethyl-7-oxo-, (2S-(2alpha,5alpha,6beta(S*)))-


Please contribute to this project, if you have more information about this term feel free to edit this page



Results from our forum


Re: Poisoned by antibiotics...can anyone help?

I will be quick all the symptoms line up with emphasis on the teeth. I took 1000mg of Amoxicillin for a 7 days and it removed the pain in the heart and almost removed all tingling. The ringing in my ears has been for a long time and it was reduced. I have teeth problems. ...

See entire post
by daveclarsen
Wed May 09, 2012 5:59 am
 
Forum: Human Biology
Topic: Poisoned by antibiotics...can anyone help?
Replies: 23
Views: 73808

Re: Poisoned by antibiotics...can anyone help? I CAN!

... which returned not the next day (the effects are long lasting, my friends), but the one after that. I can easily see how being on a high dose of amoxicillin for a long duration could really mess a person up if they have a sensitivity to the drug. The bottom line is that I have a neurological ...

See entire post
by jstar
Mon Jan 17, 2011 3:59 am
 
Forum: Human Biology
Topic: Poisoned by antibiotics...can anyone help?
Replies: 23
Views: 73808

Poisoned by antibiotics...can anyone help?

... paraesthesia, which can also cause limbs to fall asleep or for you to experience a "pins and needles" feeling on your skin. Overdoses of amoxicillin can cause strong behavior changes, confusion, dizziness, black outs, seizures, agitation, ususual thoughts or hallucinations--(suicidal ...

See entire post
by ladykat324
Sun Aug 08, 2010 5:44 am
 
Forum: Human Biology
Topic: Poisoned by antibiotics...can anyone help?
Replies: 23
Views: 73808

Poisoned by antibiotics...can anyone help?

... tongue problem? I have it all the time. Zap is tinnitus i.e. ringing in the ears. Heart defects are as such, heart defects. Nothing to do with amoxicillin. Amoxicillin is very commonly used, and considerably safe. Stop stressing, 'cos there is absolutely no way amo can be responsible for you ...

See entire post
by fastsandslash
Mon Jun 21, 2010 5:22 am
 
Forum: Human Biology
Topic: Poisoned by antibiotics...can anyone help?
Replies: 23
Views: 73808

Re:

It is interesting that you focused on the amoxicillin, and not on why you have had so many dental surgeries. I would wonder why I have so many problems with my teeth and mouth. Usually teeth/mouth problems can be a symptom to something more elusive ...

See entire post
by sssallylane
Mon Jun 21, 2010 1:49 am
 
Forum: Human Biology
Topic: Poisoned by antibiotics...can anyone help?
Replies: 23
Views: 73808
View all matching forum results

This page was last modified 21:16, 3 October 2005. This page has been accessed 1,626 times. 
What links here | Related changes | Permanent link